# SDR IPXA2019031339992

- Difficulty date: January 29, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 101,727 hours, 17,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B382682
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2 MULTIPLE CORROSION WAS FOUND ON SEAT TRACK (P/N : 65B38268-2) ON M/D CGO FROM STA 2040 TO STA 2140 , RBL 89.67REPAIR IAW SRID : 3-4435514893 AND EO B747-5310-71896-A.
